# SDR SWAA2018011719082

- Difficulty date: January 13, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 61,947 hours, 36,408 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Part serial: E4734
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT WING OUTBOARD NR 12 GROUND SPOILER ACTUATOR LEAKING.   R & R THE ACTUATOR IAW AMM.
